# SDR 98ZZZX629

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272HJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317712055
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Spring
- Part number: 756164
- Condition: Missing
- Location: Lt/Rt Hyd Filter
- Part time: 3,572 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH THE LEFT AND RIGHT HYDRAULIC FILTER HOUSINGS WERE MISSING THEIR SPRINGS.  THE SPRINGS HOLD THE FILTER IN PLACE AND WILL COMPRESS SHOULD THE FILTER PLUG UP.  IT IS POSSIBLE THE FILTER COULD FALL OFF ITS INSTALLED POSITION WITHOUT THE SPRING IN PLACE.
